MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX IMPL TI 3.75X11; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX IMPL TI 3.75X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.609
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Fibrosis (3167)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in ada 21.On (b)(6) 2025, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility and bleeding.No further patient complications were reported.

Brand Name
CM TITAMAX IMPL TI 3.75X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key24315970
Report Number0001222315-2026-000377
Device Sequence Number5584054
Product Code DZE
UDI-Device Identifier07898237568614
UDI-Public07898237568614
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/11/2026
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2026
Event Location Other
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale